Home Forums All Categories Non Invasive Bladder Cancer digestive problems

  • digestive problems

    Posted by balihigh on June 30, 2008 at 10:37 pm

    I was diagnosed with bladder cancer in January, received 12 BCG + interferon treatments, and had a recurrence this month with a second surgery last Thursday.

    For the last couple of months I have had diarrhea everyday. Has anyone else experienced these problems with bladder cancer? I saw a gastro doctor last week and am scheduled for a colonoscopy in 2 weeks. My urologist doesn’t think it is related.

    Thanks,
    Balihigh


    female 60
    1/08 dx 4 tumors TURB
    T1 G3
    12 BCG + interferon
    5/08 another tumor/TURB
    9/08 RC illieal conduit
    balihigh replied 16 years ago 3 Members · 4 Replies
  • 4 Replies
  • balihigh

    Member
    July 1, 2008 at 11:32 am

    Thanks, Patricia, I did not realize that especially since my uro didn’t think it was related. I began the problem after my BCG treatments were complete but it makes sense that it still could be the cause. I am going to follow through with the colonoscopy just for peace of mind but it is good to know that about BCG.
    Balihigh


    female 60
    1/08 dx 4 tumors TURB
    T1 G3
    12 BCG + interferon
    5/08 another tumor/TURB
    9/08 RC illieal conduit
  • Guest
    July 1, 2008 at 2:20 am

    OH yes it can cause diarrhea
    http://www.drugs.com/cdi/bcg-live.html
    Pat

  • balihigh

    Member
    July 1, 2008 at 2:01 am

    I am not on any antibiotics or new medicine although when I first went to my family doctor with the diarrhea problem, I was given a week of cipro. She thought I might have a bacteria infection but it did not help.
    Balihigh


    female 60
    1/08 dx 4 tumors TURB
    T1 G3
    12 BCG + interferon
    5/08 another tumor/TURB
    9/08 RC illieal conduit
  • Mini2008

    Member
    June 30, 2008 at 11:39 pm

    Did they put you on any antibiotic? One of the antibiotics, doxicycline, that they put my husband on created diarrhea.

    Not sure if that helps especially since your urologist doesn’t seem to think your BCG treatments and all are related.

    Wish you the best of luck!

Log in to reply.